Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Brown odoriferous discharge, taking antibiotics, have pain in vagina. Help

hi doctor i was undergoing brown & odor discharge problem for the past 6mth. i went to few medical center but non was able to solve the problem. Recently i took medication from specialist center. i m taking several antibiotics everyday due to vaginal infection. this excludes the pessary neo-petron. discharge stoped but i still have pain on my left vagina. pls help ....
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hello there.

Since you have history of repeated genital infections, you should get an ultrasound abdomen to rule out chronic pelvic inflammatory disease. This a condition where in there is inflammation and infection of upper genital tract like fallopian tubes. They can present with long standing pain lower abdomen along with persistent foul smelling vaginal discharge. Also a mass of adhered tubes and ovaries can form.

The other possibility is lower genital infection like cervicitis (inflammation of cervix) and cervical erosions. They can lead to repeated vaginal discharge and pain. They are mainly treated with antibiotics. But when there is no improvement with antibiotics, conservative minor procedures like cryotherapy (freezing of the eroded area) can be done.
Since you have history of repeated infections, you should also get a Pap smear done.

Besides these, you should maintain proper personal and perineal hygiene. Wash the genital area thoroughly with water after using the toilet.
Use of condoms helps in avoiding spread of genital infections.

take care
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor